# SDR AALA202008139009

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 56,512 hours, 33,386 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: 0986
- Condition: Leaking
- Location: Nlg Door
- Part time: 56,512 hours, 33,386 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT PIREP. AFTER TAKEOFF, ECAM MSG NLG GEAR NOT UPLOCK. LG PAGE SHOWED NOSE GEAR DOORS NOT FULLY CLOSED. AFTER ECAM PROCEDURE AND RECYCLE NOSE GEAR, DOOR NORMAL. NLG DOOR ACTUATOR FOUND LEAKING, REPLACED WITH NEW IAW AMM 32-31-16.
